# SDR AALA202509099299

- Difficulty date: June 20, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904620200
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUS TEMP REPAIR REQUIRES REPLACEMENT OF BEAM LOC ON FR40 BTW BEAM 2 AND BEAM 3 IAW EO 5210Y228-001. MAINTENANCE REPLACED BEAM LOC ON FR40 BTW BEAM 2 AND BEAM 3 IAW EO 5210Y228-001.
